# SDR 95ZZZX6508

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Switch
- Part number: 600801
- Condition: Defective
- Location: Air Temperature
- Part time: 771 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR TEMPERATURE SWITCH DEFECTIVE.  SUSPECT TEMPERATURE RANGE TO BE LOW.  REMOVED AND REPLACED.
